Tropical and non-Archimedean limits of degenerating families of volume forms
[Limites tropicales et non archimédiennes de familles de formes volumes qui dégénèrent]
Journal de l’École polytechnique — Mathématiques, Tome 4 (2017) , pp. 87-139.

Nous étudions le comportement asymptotique de formes volumes dans une famille de variétés complexes compactes qui dégénèrent. Sous des conditions assez générales, nous montrons que les formes volumes convergent en un sens naturel vers une mesure du type de Lebesgue sur un certain complexe simplicial. Ceci fournit en particulier une version en théorie de la mesure d’une conjecture de Kontsevich–Soibelman et Gross–Wilson portant sur les dégénérescences maximales de variétés de Calabi-Yau.

We study the asymptotic behavior of volume forms on a degenerating family of compact complex manifolds. Under rather general conditions, we prove that the volume forms converge in a natural sense to a Lebesgue-type measure on a certain simplicial complex. In particular, this provides a measure-theoretic version of a conjecture by Kontsevich–Soibelman and Gross–Wilson, bearing on maximal degenerations of Calabi–Yau manifolds.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jep.39
Classification : 32Q25,  14J32,  14T05,  53C23,  32P05,  14G22
Mots clés : Variétés de Calabi-Yau, formes volumes, dégénérescences, espaces de Berkovich
@article{JEP_2017__4__87_0,
     author = {Boucksom, S\'ebastien and Jonsson, Mattias},
     title = {Tropical and non-Archimedean limits of degenerating families of volume forms},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {87--139},
     publisher = {Ecole polytechnique},
     volume = {4},
     year = {2017},
     doi = {10.5802/jep.39},
     zbl = {1401.32019},
     mrnumber = {3611100},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jep.39/}
}
Boucksom, Sébastien; Jonsson, Mattias. Tropical and non-Archimedean limits of degenerating families of volume forms. Journal de l’École polytechnique — Mathématiques, Tome 4 (2017) , pp. 87-139. doi : 10.5802/jep.39. http://www.numdam.org/articles/10.5802/jep.39/

[AGZV12] Arnold, V. I.; Gusein-Zade, S. M.; Varchenko, A. N. Singularities of differentiable maps. Vol. 1, Modern Birkhäuser Classics, Birkhäuser/Springer, New York, 2012 | Zbl 1290.58001

[BBE + 16] Berman, R. J.; Boucksom, S.; Eyssidieux, Ph.; Guedj, V.; Zeriahi, A. Kähler-Einstein metrics and the Kähler-Ricci flow on log Fano varieties, J. reine angew. Math. (2016) (online, arXiv:1111.7158) | Article

[Bea83] Beauville, A. Variétés kähleriennes dont la première classe de Chern est nulle, J. Differential Geom., Volume 18 (1983) no. 4, pp. 755-782 | Article | Zbl 0537.53056

[Ber71] Bergman, G. M. The logarithmic limit-set of an algebraic variety, Trans. Amer. Math. Soc., Volume 157 (1971), pp. 459-469 | Article | MR 2023293 | Zbl 1060.32010

[Ber90] Berkovich, V. G. Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, 33, American Mathematical Society, Providence, RI, 1990 | Article | MR 2641170 | Zbl 1195.14014

[Ber04] Berkovich, V. G. Smooth p-adic analytic spaces are locally contractible. II, Geometric aspects of Dwork theory, Walter de Gruyter GmbH & Co., Berlin, 2004, pp. 293-370 | Article | MR 280489 | Zbl 0212.53001

[Ber09] Berkovich, V. G. A non-Archimedean interpretation of the weight zero subspaces of limit mixed Hodge structures, Algebra, arithmetic, and geometry: in honor of Yu. I. Manin. Vol. I (Progress in Math.), Volume 269, Birkhäuser Boston, Boston, MA, 2009, pp. 49-67 | MR 1070709 | Zbl 0715.14013

[BFJ08] Boucksom, S.; Favre, Ch.; Jonsson, M. Valuations and plurisubharmonic singularities, Publ. RIMS, Kyoto Univ., Volume 44 (2008) no. 2, pp. 449-494 | Article | MR 2426355 | Zbl 1146.32017

[BFJ15] Boucksom, S.; Favre, Ch.; Jonsson, M. Solution to a non-Archimedean Monge-Ampère equation, J. Amer. Math. Soc., Volume 28 (2015) no. 3, pp. 617-667 | Article | Zbl 1325.32021

[BFJ16] Boucksom, S.; Favre, Ch.; Jonsson, M. Singular semipositive metrics in non-Archimedean geometry, J. Algebraic Geom., Volume 25 (2016) no. 1, pp. 77-139 | Article | MR 3419957 | Zbl 1346.14065

[BHJ16] Boucksom, S.; Hisamoto, T.; Jonsson, M. Uniform K-stability and asymptotics of energy functionals in Kähler geometry (2016) to appear in J. Eur. Math. Soc. (JEMS), arXiv:1603.01026

[Bog74] Bogomolov, F. A. On the decomposition of Kähler manifolds with trivial canonical class, Math. USSR-Sb., Volume 22 (1974), pp. 580-583 | Article | Zbl 0304.32016

[Cle77] Clemens, C. H. Degeneration of Kähler manifolds, Duke Math. J., Volume 44 (1977) no. 2, pp. 215-290 | Article | MR 444662 | Zbl 0353.14005

[CLT10] Chambert-Loir, A.; Tschinkel, Yu. Igusa integrals and volume asymptotics in analytic and adelic geometry, Confluentes Math., Volume 2 (2010) no. 3, pp. 351-429 | Article | MR 2740045 | Zbl 1206.11086

[dFEM11] de Fernex, T.; Ein, L.; Mustaţă, M. Log canonical thresholds on varieties with bounded singularities, Classification of algebraic varieties (EMS Ser. Congr. Rep.), European Mathematical Society, Zürich, 2011, pp. 221-257 | Article | Zbl 1215.14007

[dFKX12] de Fernex, T.; Kollár, J.; Xu, C. The dual complex of singularities (2012) (to appear in Adv. Stud. Pure Math., arXiv:1212.1675)

[DS14] Donaldson, S.; Sun, S. Gromov-Hausdorff limits of Kähler manifolds and algebraic geometry, Acta Math., Volume 213 (2014) no. 1, pp. 63-106 | Article | Zbl 1318.53037

[EGZ09] Eyssidieux, Ph.; Guedj, V.; Zeriahi, A. Singular Kähler-Einstein metrics, J. Amer. Math. Soc., Volume 22 (2009) no. 3, pp. 607-639 | Article | Zbl 1215.32017

[FJ04] Favre, Ch.; Jonsson, M. The valuative tree, Lect. Notes in Math., 1853, Springer-Verlag, Berlin, 2004 | MR 2097722 | Zbl 1064.14024

[GTZ13] Gross, M.; Tosatti, V.; Zhang, Y. Collapsing of abelian fibered Calabi-Yau manifolds, Duke Math. J., Volume 162 (2013) no. 3, pp. 517-551 | Article | MR 3024092 | Zbl 1276.32020

[GTZ16] Gross, M.; Tosatti, V.; Zhang, Y. Gromov-Hausdorff collapsing of Calabi-Yau manifolds, Comm. Anal. Geom., Volume 24 (2016) no. 1, pp. 93-113 | Article | MR 3514555 | Zbl 1360.14105

[Gub98] Gubler, W. Local heights of subvarieties over non-Archimedean fields, J. reine angew. Math., Volume 498 (1998), pp. 61-113 | MR 1629925 | Zbl 0906.14013

[GW00] Gross, M.; Wilson, P. M. H. Large complex structure limits of K3 surfaces, J. Differential Geom., Volume 55 (2000) no. 3, pp. 475-546 | Article | MR 1863732 | Zbl 1027.32021

[Hir75] Hironaka, H. Flattening theorem in complex-analytic geometry, Amer. J. Math., Volume 97 (1975), pp. 503-547 | Article | MR 393556 | Zbl 0307.32011

[HT15] Hein, H.-J.; Tosatti, V. Remarks on the collapsing of torus fibered Calabi-Yau manifolds, Bull. London Math. Soc., Volume 47 (2015) no. 6, pp. 1021-1027 | MR 3431582 | Zbl 1345.32018

[JM12] Jonsson, M.; Mustaţă, M. Valuations and asymptotic invariants for sequences of ideals, Ann. Inst. Fourier (Grenoble), Volume 62 (2012) no. 6, pp. 2145-2209 | Article | Numdam | MR 3060755 | Zbl 1272.14016

[Jon16] Jonsson, M. Degenerations of amoebae and Berkovich spaces, Math. Ann., Volume 364 (2016) no. 1-2, pp. 293-311 | Article | MR 3451388 | Zbl 1375.14214

[KKMSD73] Kempf, G.; Knudsen, F.; Mumford, D.; Saint-Donat, B. Toroidal embeddings. I, Lect. Notes in Math., 339, Springer-Verlag, Berlin-New York, 1973 | MR 335518 | Zbl 0271.14017

[KNX15] Kollár, J.; Nicaise, J.; Xu, C. Semi-stable extensions over 1-dimensional bases (2015) (arXiv:1510.02446)

[Kol97] Kollár, J. Singularities of pairs, Algebraic geometry (Santa Cruz, 1995) (Proc. Sympos. Pure Math.), Volume 62, American Mathematical Society, Providence, RI, 1997, pp. 221-287 | MR 2289519 | Zbl 1113.14013

[Kol07] Kollár, J. Lectures on resolution of singularities, Annals of Mathematics Studies, 166, Princeton University Press, Princeton, NJ, 2007 | MR 3057950

[Kol13] Kollár, J. Singularities of the minimal model program, Cambridge Tracts in Mathematics, 200, Cambridge University Press, Cambridge, 2013 | Article | MR 1492525 | Zbl 0905.14002

[KS01] Kontsevich, M.; Soibelman, Y. Homological mirror symmetry and torus fibrations, Symplectic geometry and mirror symmetry (Seoul, 2000), World Sci. Publ., River Edge, NJ, 2001, pp. 203-263 | Article | Zbl 1072.14046

[KS06] Kontsevich, M.; Soibelman, Y. Affine structures and non-Archimedean analytic spaces, The unity of mathematics (Progress in Math.), Volume 244, Birkhäuser Boston, Boston, MA, 2006, pp. 321-385 | Article | MR 2181810 | Zbl 1114.14027

[KX16] Kollár, J.; Xu, C. The dual complex of Calabi–Yau pairs, Invent. Math., Volume 205 (2016) no. 3, pp. 527-557 | Article | MR 3539921 | Zbl 1360.14056

[Li15] Li, C. Yau-Tian-Donaldson correspondence for K-semistable Fano manifolds, J. reine angew. Math. (2015) (online, arXiv:1302.6681) | Article | Zbl 1388.53076

[MN15] Mustaţă, M.; Nicaise, J. Weight functions on non-Archimedean analytic spaces and the Kontsevich-Soibelman skeleton, Algebraic Geom., Volume 2 (2015) no. 3, pp. 365-404 | Article | MR 3370127 | Zbl 1322.14044

[MS84] Morgan, J. W.; Shalen, P. B. Valuations, trees, and degenerations of hyperbolic structures. I, Ann. of Math. (2), Volume 120 (1984) no. 3, pp. 401-476 | Article | MR 769158 | Zbl 0583.57005

[NX16a] Nicaise, J.; Xu, C. Poles of maximal order of motivic zeta functions, Duke Math. J., Volume 165 (2016) no. 2, pp. 217-243 | Article | MR 3457672 | Zbl 1366.14008

[NX16b] Nicaise, J.; Xu, C. The essential skeleton of a degeneration of algebraic varieties, Amer. J. Math., Volume 138 (2016) no. 6, pp. 1645-1667 | Article | MR 3595497 | Zbl 1375.14092

[Oda14] Odaka, Y. Tropically compactify via Gromov-Hausdorff collapse (2014) (arXiv:1406.7772)

[Poi10] Poineau, J. La droite de Berkovich sur Z, Astérisque, 334, Société Mathématique de France, Paris, 2010 | MR 2759805 | Zbl 1220.14001

[Poi13] Poineau, J. Espaces de Berkovich sur Z: étude locale, Invent. Math., Volume 194 (2013) no. 3, pp. 535-590 | Article | MR 3127062 | Zbl 1390.14069

[RZ11] Ruan, W.-D.; Zhang, Y. Convergence of Calabi-Yau manifolds, Advances in Math., Volume 228 (2011) no. 3, pp. 1543-1589 | Article | MR 2824563 | Zbl 1232.32012

[RZ13] Rong, X.; Zhang, Y. Degenerations of Ricci-flat Calabi-Yau manifolds, Commun. Contemp. Math., Volume 15 (2013) no. 4, 1250057, 8 pages | Article | MR 3073445 | Zbl 1275.32021

[Sch73] Schmid, W. Variation of Hodge structure: the singularities of the period mapping, Invent. Math., Volume 22 (1973), pp. 211-319 | Article | MR 382272 | Zbl 0278.14003

[Tak15] Takayama, S. On moderate degenerations of polarized Ricci-flat Kähler manifolds, J. Math. Sci. Univ. Tokyo, Volume 22 (2015) no. 1, pp. 469-489 | Zbl 1337.14011

[Tem16] Temkin, M. Metrization of differential pluriforms on Berkovich analytic spaces, Nonarchimedean and tropical geometry (Simons Symposia), Springer International Publishing, 2016, pp. 195-285 | Article | MR 3702313 | Zbl 1360.32019

[Tos09] Tosatti, V. Limits of Calabi-Yau metrics when the Kähler class degenerates, J. Eur. Math. Soc. (JEMS), Volume 11 (2009) no. 4, pp. 755-776 | Article | MR 2538503 | Zbl 1177.32015

[Tos10] Tosatti, V. Adiabatic limits of Ricci-flat Kähler metrics, J. Differential Geom., Volume 84 (2010) no. 2, pp. 427-453 | Article | MR 2652468 | Zbl 1208.32024

[Tos15] Tosatti, V. Families of Calabi-Yau manifolds and canonical singularities, Internat. Math. Res. Notices (2015) no. 20, pp. 10586-10594 | Article | MR 3455875 | Zbl 1338.32022

[TWY14] Tosatti, V.; Weinkove, B.; Yang, X. The Kähler-Ricci flow, Ricci-flat metrics and collapsing limits (2014) (arXiv:1408.0161) | Zbl 1401.53055

[Wan03] Wang, C.-L. Quasi-Hodge metrics and canonical singularities, Math. Res. Lett., Volume 10 (2003) no. 1, pp. 57-70 | Article | MR 1960124 | Zbl 1067.14011

[Wło09] Włodarczyk, J. Resolution of singularities of analytic spaces, Proceedings of Gökova Geometry-Topology Conference 2008 (2009), pp. 31-63

[Yau78] Yau, S. T. On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I, Comm. Pure Appl. Math., Volume 31 (1978) no. 3, pp. 339-411 | Article | Zbl 0369.53059

[ZS75] Zariski, O.; Samuel, P. Commutative algebra. Vol. II, Graduate Texts in Math., 29, Springer-Verlag, 1975 | MR 389876